# SDR C2XA07IA116

- Difficulty date: May 12, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 12,544 hours, 6,749 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 4078
- Condition: Inoperative
- Location: Mlg
- Part time: 12,549 hours, 6,755 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MFE - FLIGHT 2082, THE CREW REPORTED THAT ON TAKEOFF OUT OF MFE, WITH THE GEAR UP AND LOCKED RECEIVED CONTINUOUS LANDING GEAR AURAL WARNINGS.  THE AIRCRAFT RETURNED TO MFE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, AND RELEASED THE AIRCRAFT ON MEL 34-41-00 CAT A CTL NUMBER 121205, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RETURNED TO IAH ON 05/14/07 WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONICS UNIT (LGEU), OPERATIONALLY CHECKED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
